On the operator of translation along the trajectories of parabolic inclusions
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1716-1721
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a16,
author = {V. S. Klimov},
title = {On the operator of translation along the trajectories of parabolic inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {1716--1721},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a16/}
}
V. S. Klimov. On the operator of translation along the trajectories of parabolic inclusions. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1716-1721. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a16/